# SDR ARWA9610033

- Difficulty date: October 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 340
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LEVEL 2 CORROSION IN NR 1 PIT DOOR JAMB UPPER SKIN L27R STA 340.  CORRODED AREA WAS CUT OUT AND REPAIRED IAW DC-8 SRM 53-2-0, FIG 1D SHT 3.  TREATED AND INSTALLED DOUBLER AND FILLER IAW DC-8 SRM 51-1-8, 51-1-17, 51-1-21.
